Ashley asked in HealthMental Health · 4 years ago

How should I feel after taking sertraline (SSIR) anti depressant?

Hi,

I have always been reluctant to take any sort of anti depressants. However my depression has been up and down for 7 years and I felt I needed to do something.

My doctor has put me on 50 mg of sertaline to take once a night and will eventually increase to 150 mg over a period of weeks.

I have read the leaflet and some online threads that the side effects are bad in first couple if weeks before il even out again.

I have just taken my first pill. And wondering how am I suppose to feel? Is it meant to chill me out like valium? A m I meant to feel high? When do I feel something?

4 Answers

Relevance
  • Anonymous
    4 years ago

    You should feel less anxious, less fearful, less irritable after a couple of weeks. First two weeks taking any mind-altering drug may result in strange dreams as the brain adjusts. You should check online for all drugs prescribed to you. I always go to several sites.

    http://www.webmd.com/drugs/2/drug-1-8095/sertralin...

    • Ashley4 years agoReport

      It's been 4 hours and I feel horrible! I have a massive migraine I feel sick I keep retching and even though I'm exhusted I'm still awake. This is utter hell.

  • Anonymous
    3 years ago

    1

  • 4 years ago

    Cure Social Anxiety Shyness : http://SocialAnxiety.uzaev.com/?Csjr

  • Chanel
    Lv 6
    4 years ago

    It takes 3 weeks for them to work. You should start to feel better then.

    I wish you well sweetheart.

Still have questions? Get answers by asking now.